Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello Sir, I am. Talking lithosun 300 from past one year, along with zovane and lonazep, as last year I had extreme period of depression and suicidal tendencies, I used to have hallucinations and I used to see ghosts faces in people faces, I could not sleep at all, I lost around 20 kgs weight, I do not know if I had bipolar or something else, I am a topper in class, I just wanted to ask you that lithosun as I have heard is excreted from kidneys, so almost one year has passed I am. Taking it, what effects could it cause on my kidneys, moreover I wanna say that I am completely recovered from the disease, I am healthy, I eat healthy, I have good appetite, I go to gym, I gained about 10 kgs of weight from last year by going to gym and eating healthy, one.more thing, everything is fine except sometimes I cannot recognize myself properly in photos, and I find difficulty in driving due to detachment and forgetting directions often, beside this I am fit ad fine, I will be thankful if you answer my queries.

1 Doctor Answered
Very happy to know you have fully recovered. I give full credit to your doctor for EXCELLENT treatment provided and you, off course for following your doctor' advice till date. Very very good. Now, please visit nearest patanjali kendra for any brain tonics etc. Give them all details of past treatment. The Dr. there might give you such tonics that will boost brain piwer and flush out all toxic materials from your body, making your system healthy. Plus, you must practice religiously as taught on astha channel 5- 7.30 am and YOU WILL NEVER GO BACK TO ANY MENTAL ILLNESS EVER. BUT, YOU MUST PRACTICE ALL.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.